MAUDE Adverse Event Report: NEXUS MEDICAL, LLC IV PLUS VACUTAINER; SYSTEM, BLOOD COLLECTION, VACUUM-ASSISTED, MANUAL

NEXUS MEDICAL, LLC IV PLUS VACUTAINER; SYSTEM, BLOOD COLLECTION, VACUUM-ASSISTED, MANUAL
Model Number BD6010
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Nurse drawing labs, couldn't draw labs as device cracked and blood leaking.

Brand Name
IV PLUS VACUTAINER
Common Device Name
SYSTEM, BLOOD COLLECTION, VACUUM-ASSISTED, MANUAL
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
MDR Report Key8128157
Report Number8128157
Device Sequence Number11155392
Product Code KST
UDI-Device Identifier10815879021011
UDI-Public(01)10815879021011
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/30/2018
Report Date (Section F) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD6010
Device Lot Number18031
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/04/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/30/2018